# SDR MASA200501052

- Difficulty date: December 18, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 6,824 hours, 4,988 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6633 PHX - EMERGENCY EXIT DOOR AT ROW 16A WAS SQUEALING IN FLIGHT.  MAINTENANCE CLEANED AND LUBED THE DOOR SEAL.
